Translator Disclaimer
February 2022 Bounds on degrees of covers with injective monodromy in iterated Kodaira fibrations
Kejia Zhu
Rocky Mountain J. Math. 52(1): 365-380 (February 2022). DOI: 10.1216/rmj.2022.52.365

Abstract

Let π:XY be an n-dimensional iterated Kodaira fibration with fiber of genus g and injective monodromy. In [6], it is proved that we can pass to a finite index subgroup of π1(X) to get the base space of an (n+1)-dimensional iterated Kodaira fibration with injective monodromy, and they asked about bounding the index of such a group. We provide a bound on this index.

Citation

Download Citation

Kejia Zhu. "Bounds on degrees of covers with injective monodromy in iterated Kodaira fibrations." Rocky Mountain J. Math. 52 (1) 365 - 380, February 2022. https://doi.org/10.1216/rmj.2022.52.365

Information

Received: 8 April 2021; Revised: 30 June 2021; Accepted: 30 June 2021; Published: February 2022
First available in Project Euclid: 19 April 2022

Digital Object Identifier: 10.1216/rmj.2022.52.365

Subjects:
Primary: 20A05 , 20N99 , 51H30 , 55R10 , 55R55

Keywords: injective monodromy , Iterated Kodaira fibration

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 1 • February 2022
Back to Top